# SDR UPS04843099

- Difficulty date: August 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822505N
- Part serial: 00635167
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT FS 300 BATHTUB FITTING BETWEEN L34L & L33L HAS HEAVY CORROSION.  REMOVED BATHTUB FITTING.  FABBED REPAIR ANGLES PER SRM 53-2-0 FIG 2B.  INSTALLED NEW FITTING AND REPAIR ANGLES PER SRM 53-2-0 FIG 2B, 51-1-20D.
